Sh:84

Bib entry
@article{Sh:84,
 author = {Rubin, Matatyahu and Shelah, Saharon},
 title = {{On the elementary equivalence of automorphism groups of Boolean algebras; downward Skolem-L\"owenheim theorems and compactness of related quantifiers}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {45},
 number = {2},
 year = {1980},
 pages = {265--283},
 issn = {0022-4812},
 doi = {10.2307/2273187},
 mrclass = {03C80 (03C85 03G05 06E05)},
 mrnumber = {569397},
 mrreviewer = {Martin Weese},
 doi = {10.2307/2273187}
}